# SDR SWIA200210784

- Difficulty date: April 13, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N1110J
- Make and model: Emb EMB-120RT
- Aircraft serial: 120110
- Aircraft time: 30,652 hours, 37,764 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3082001007
- Part serial: 0272
- Condition: Leaking
- Location: T/E Flap
- Part time: 3,223 hours, 3,842 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, F, J
- Precautionary procedure: A

## Discrepancy

TEN MINUTES AFTER TAKEOFF, THE RIGHT SIDE HYDRAULIC RESERVOIR LOW LEVEL LIGHT ILLUMINATED, FOLLOWED SHORTLY BY THE RIGHT SIDE MAIN PUMP LOW PRESSURE LIGHT.  RETURNED TO LAX AFTER COMPLETING QRH PROCEDURES.  RIGHT HYDRAULIC PUMP OUT OF FLUID APPROX 15 MINUTES.  INSTALLED SERVICEABLE LEFT HYDRAULIC FLAP ACTUATOR IAW EMB MM 27-50-00.  INSTALLED NEW HYDRAULIC PUMP.  RAN ENGINE, NO LEAKS NOTED.  CYCLED FLAPS, OPS CHECK GOOD. CHECKED ACTUATOR, NO LEAKS NOTED.  ALL OPS CHECKS GOOD.
